MAUDE Adverse Event Report: VOLCANO CORPORATION VISIONS PV .035 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCANO CORPORATION VISIONS PV .035 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 81234
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Block a2-a6: not available from facility.Blocks b6 & b7: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.: the visions pv.035 catheter was not returned to the manufacturer for evaluation, thus no returned product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a visions pv.035 catheter was used in a diagnostic peripheral procedure.During use, the catheter was not recognized by the system.The procedure could not be completed and had to be rescheduled.No patient injury was reported.This product problem is being reported because the catheter could not be used; resulting in a potential for harm due to the delay of the procedure.
 
Additional Manufacturer Narrative
Blocks d9 & h3: the visions pv.035 catheter was returned for evaluation.Block h3: visual inspection found no unusual characteristics of the device.During functional testing, the catheter failed the wire bond, apt, and image tests.When the catheter was plugged into the system, multiple error messages were displayed.Block h6: the probable cause of the error message is due to electrical connection failure along the scanner.Strain, impact, and forces associated with use can affect the integrity of the electrical connections within the device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
VISIONS PV .035 DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
858720-4125
MDR Report Key21600985
Report Number3008363989-2025-00033
Device Sequence Number19927334
Product Code OBJ
UDI-Device Identifier00845225002596
UDI-Public(01)00845225002596(11)240726(17)260726(10)0303234590
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2026
Device Model Number81234
Device Catalogue Number81234
Device Lot Number0303234590
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILIPS VOLCANO: CORE M2 SYSTEM.; UNK MFG AND SIZE: GUIDEWIRE.; UNK MFG AND SIZE: INTRODUCER SHEATH.
Patient SexUnknown